Economics at your fingertips  

On lags and chaos in economic dynamic models

Sergio Invernizzi and Alfredo Medio ()

Journal of Mathematical Economics, 1991, vol. 20, issue 6, 521-550

Date: 1991
References: Add references at CitEc
Citations: View citations in EconPapers (18) Track citations by RSS feed

Downloads: (external link)
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii

More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

Page updated 2019-08-20
Handle: RePEc:eee:mateco:v:20:y:1991:i:6:p:521-550